# SDR SWAA2021081932322

- Difficulty date: March 6, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD THRUST REVERSE BRACKET INTERNAL AREA COMMON TO RT PYLON ON ENGINE 2 (1 EA) / REPLACED INBOARD THRUST REVERSE BRACKET INTERNAL AREA COMMON TO RT PYLON ON ENGINE 2 (1EA) IAW SPM 70-43-00 AND DWG 311A2683 SHEET 14 REV
